# SDR 2010FA0000087

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: General aviation
- Aircraft: N343WS
- Make and model: Piper J3C-65
- Aircraft serial: 18086
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Component: Aileron
- Component part number: 42585004258501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON LT AND RT AILERON MAIN SPARS BETWEEN SPAR AND BRACKETS. SPAR BULGES AROUND RIVETS ATTACHING THE BRACKETS TO THE SPAR. THIS CONDITION WAS FOUND WHEN INSPECTING AILERONS PRIOR TO RECOVERING. SUSPECT THEY MAY HAVE BEEN ON SEA PLANE OPERATED ON SALT WATER.
